Facebook Pixel
EmpowHER Guest

Postinor After Math?

By Anonymous December 8, 2016 - 2:56am
Rate This

Hi, I took Postinar on Friday and 12 Hours later I took the second pill. I was spotting blood and having this heavy wet discharge when I was supposed to be ovulating. However, I thought Postinar stopped ovulation? Also, I vomited on Thursday which is six days after taking Postinar. What's happening?

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!